JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 128
Time Scale Integral Inequalities Similar to Qi's inequality

    Authors: Mehmet Zeki Sarikaya, Umut Mutlu Ozkan, Hussein Yildirim,  
    Keywords: Delta integral.  
    Date Received: 15/07/06  
    Date Accepted: 19/10/06  
    Subject Codes:

34B10 and 26D15.

    Editors: Don B. Hinton,  

In this study, some integral inequalities and Qi's inequalities of which is proved by the Bougoffa [5] - [7] are extended to the general time scale.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login